# SDR FDEA202510282101

- Difficulty date: October 28, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 79,140 hours, 19,554 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 4059023903
- Part serial: 96030454
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAC MANF DECAY CK AT FL380. FOLLOWING THE  CHECK, LEVEL 1 AVNCS FAN OVRD, AIR SYS 3 OFF, AND  AIR SYS 2 OFF.  REMOVED AND REPLACED ENVIRONMENTAL SYSTEM CONTROLLER, ADJUSTMENT/TEST PASSED PER ABOVE REFERENCES.   REMOVED AND REPLACED ENVIRONMENTAL SYSTEM CONTROLLER, ADJUSTMENT/TEST PASSED.  PSC-1 AND PSC-2 R-T-S PASSED.   AIR SYSTEM TEST PASSED.  ACFT OK FOR SERVICE
